MathSciNet Relay Station
MathSciNet bibliographic data
MR2336784 60G10 (60G57)
Ponomarenko, O. Ī.; Perun, Yu. D. Multidimensional additively stationary random functions on convex structures. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 74 (2006), 116--128; translation in Theory Probab. Math. Statist. No. 74 (2007), 133–146
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement